Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Advice:
cant get bp down???
Watch this 
View More Posts Ignore
its been running 150 t0 119 or even higher! doc up one of my medicines but know change. its only been a couple of days but Im getting really scared. Im on 3 different bp meds what should I do???? Im 54 yrs old and my dad died at 53 w/ a massive heart attack!
Posted on 12/04/11, 05:23 am
9 Replies Add Your Advice
Reminder: This is a support group for Heart Attack. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Advice:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 12/04/11  4:32pm
" OK a little mopre back ground may be needed here. Advise us of what your Dyastolic and systolic are. Also what meds you are on. It is good to be concerned but not to the state that anxiety hightens your BP. Deep breath, relax and settle in to one of the best groups to help you both physically,menatally and yes "Spiritually" through this harrowing life experience. Welcome Linda. "50" ? "You Puppy Dog You"

Look forward to helping each other Linda.

God Bless on this joyous occasion,

My Best To You,

Just Joe ♥ "
View More Posts Ignore
Reply #2 - 12/04/11  8:49pm
" ok here or my meds I take for bp Lisinopril 40mg Hydrochlorothiazide 12.5mg Amlodipine was taking 5mg but this one, im now at 10mg. my doc just up it 3 days ago............ if I cant get it down in 4 weeks she wants to send me too a heart spec! no chest pains I dance for execrise and jog. thanks for being sooooooooo kind. my bp runs 150 or 170 over 90 or 110 YIKES JUST TO HIGH and im worrieing myself sick over this and I know, I shouldn't do that but can't help it, thats why I came here hoping to get calm down! Thanks so much for your or any advice. "
View More Posts Ignore
Reply #3 - 12/04/11  8:54pm
" Hi LInda,
Here's some advice that may be hard to follow, but try not to stress. I suggest you try to remain as calm as you can. Also, keep a check on your BP, maybe a couple of times a day and keep a log. Are you eating a lot of salt? You might try lowering it to 2300mg/day and see if that helps.

Keep your MD aware of what's going on, and if you don't feel you are getting the care you need you can always go to another MD. Please let us know how you are doing.

Hugs and prayers,
Pam "
View More Posts Ignore
Reply #4 - 12/06/11  6:03pm
" Well the Lisinopril should do the trick. I have been on varying doses for 2 years. Careful not to go off it or abruptly go back on it. Starting it up unobserved is not wise. I am living proof of that. Your BP drops through the floor and your kidneys will fail. Not a good thing. Its happened a few times on me. That's why it's always a good thing to research the medications you are on even if past history dictates that you tolerate meds well. I loathe having to take medication and have come to the realization that I must partner with them and also do my part in staying healthy.

You unlike many of us have heeded the call without experiencing a Heart Attack. That is a great thing. You can choose to change your life forever. Now. Before an event. Eat Heart Healthy, don't smoke cigarettes, excersise wisely and modt importantly get to know what your body is telling you. You have had a very fortunate realization. Your BP was "Too High" Sooo Coooll you acted on it.

My Best Regards to your continued health,

Just Joe ♥ "
View More Posts Ignore
Reply #5 - 12/06/11  6:12pm
" Oh My Gosh! I forgot to mention Genes and Menopause. Father died at 54? Hmm. A very good indicator of a family trend. Approaching menopause? Sounds wierd coming from a man but some of the menopausal therapies is HRT (Hormone Replacement Therapy). Although the estrogen replacement will subdue the usual menopausal symptoms, the drugs actually increase the risk of Coronary Disease. There have been some good posts on this in the past. Keep plugged in with our female contingient, here on DS. Many are going through, been through or are about to go through menopause. Apart from their heads spinning around like "Regan" from the Excorsist, they are very ,lovely women.

Just Joe ♥ "
View More Posts Ignore
Reply #6 - 02/09/12  1:49am
" Joe I'm worried...I lost my medicade and I think I spend about $600 right now a month.....on my fix income its hard to afford for the next 4 months the health insurance...I already been checking...etc.
I think just keeping my pills is better.....
My medicare will kick in in 4 months...so I just got to make it to then.

But I was reading what you told the young person above about her pills which I do take one of them...not stopping lisinopil so I know that from what you wrote.
I just letting it out is all
I will be ok....
I am still fig out how to afford health insurance for both me and my husband when I am high risk so it's $$$$
How do you do it? YOU keep coming back....I should call you the come back kid smile.

Well........keep up the work you doing here...you have sure help me.

thanks "
View More Posts Ignore
Reply #7 - 02/09/12  5:06pm
" WEll AS YOU ALL are aware. I am not a doctor although from a medical backround. My inquisitive nature substantiated by others shared experience sorta bolster what medical journals neglect to publish publically. That is, what does the avereage health compromised individual experience with medicinal regimens when in their control, outside their control or as in your case financially unable to sustain life sustaining meds because of insurance purposes which are realms outside of your control. So what is in your control?

There sre times with you Rithie that I wish I was an acticvist lawyer who would advocate change inciting your experiences. I unfortunately am not. But it is a crying sin what you are facing. I also am not familiar with Arizona insurance pratices when it comes to life sustaining medication. I know logically, insurance wise, frankly, that you are cheaper dead than alive. What thier mindset behind this must have been initiated by "business minded bean counters". Sad but true, but a vital tool in establishing a workable healthcare system. This philosphy is wanton at best. But until policy changes this is what we must deal with.

I for one being as outspoken and a clandestine activist would so like to carry that banner but would be lost where to start in an already widely used, probably physician and pharmacologically controlled, by political backing of PAC's. Sad state of affairs. Business as witnessed doesn't take human life on our levels too seriously but clumps us into a data point and we unfortunately exist outside the bell curve for anything at a policy level to change.

Now if I were you. I would get naked and walk into the ER and be noticed and demand change. When you are arrestd, you will be given time infront of a civil court where, I am sure a litany of lawyers will volunteer to banner your cause in the interest of the masses. But it could be just that to initiate change. Maybe just that simple.

My God, I wonder if God has kept me around to lobby for rights of the less fortunate to obtain the same level of service as any other Human being no matter what cultural and fiscal backround. Hmmmm

But I pray for you and draw strenght from you daily Bee.

God Bless you,

Just Joe ♥ "
View More Posts Ignore
Reply #8 - 02/09/12  5:10pm
" Joe, you are a madman and I love you.....

Love and prayers,

Alli
X "
View More Posts Ignore
Reply #9 - 02/11/12  4:42pm
" What about sticking to the basic ones and use generics? A BB, I-ACE and low dose aspirin in generic form it should not cost more than 20$ .. if you add an stating about 25$.

At least those are the normal prices in Spain now.

Jesus "

Add Your Advice
Advertisement


More From Around the Web